MAUDE Adverse Event Report: AGILITI HEALTH - CORONA RAYE'S, INC DBA SIZEWISE MANUFACTURING; GENERIC TURNING MATTRESS (COMFORT TURN)

AGILITI HEALTH - CORONA RAYE'S, INC DBA SIZEWISE MANUFACTURING; GENERIC TURNING MATTRESS (COMFORT TURN)
Model Number 60350038
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Agiliti has attempted to secure additional information from the installer and customer, and no further information has been provided.Upon review of the manufacturer incident report (mir) and information provided by the product distributor ark group, agiliti health is unable to determine the root cause of the patient's injury.The report states that both the mattress and unidentified bed frame have been removed from use.The manufacturer and model of bed frame are critical to the failure analysis.Analysis conducted by our internal vice president innovation, craig miller, and vice president of product management, kristen thurman, concluded the inability to definitively determine root cause.Information provided suggests probable cause was due to the hospital using the incorrect bed frame for the generic turning mattress (comfort turn).Also, improper positioning of the patient on the mattress could have also contributed to the injury.The improper position of a patient could have allowed their leg to slide over the mattress bolster and become caught/trapped in between the railing and mattress.Unfortunately, without the bed frame information and mattress we are unable to determine if this scenario was the actual root cause for the patient's injury.
 
Event or Problem Description
On 18-sept-2025 agiliti became aware of an incident that was reported to have taken place on (b)(6) 2024 at the (b)(6) hospital's (b)(6) in the uk.On (b)(6) 2024 report was submitted by customer to gov.Uk/mhra (uk medicines & healthcare products regulatory agency) stating the following: "paraplegic patient right leg has become trapped between the edge of the mattress and the sides of the bed, on turn schedule every 90 mins.Bed turning to the left the patient heard a crack and was concerned he had broken something so alerted staff.X ray has confirmed fracture right neck of femur" on (b)(6) 2025 agiliti received additional information stating that the reporter of the incident advised that the bed frame was a plug in bed that raises and lowers with split side rails, and neither the manufacturer's name nor model were confirmed.The bed was moved to another location, was not isolated, and can no longer be located.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
GENERIC TURNING MATTRESS (COMFORT TURN)
Manufacturer (Section D)
AGILITI HEALTH - CORONA
252 mariah cir.
corona CA 92879
Manufacturer (Section G)
AGILITI HEALTH - CORONA
252 mariah cir.
corona CA 92879
Manufacturer Contact
kari brower
252 mariah cir.
corona, CA 92879
MDR Report Key23319130
Report Number2030732-2025-00010
Device Sequence Number17426980
Product Code FNM
UDI-Device Identifier00845699005802
UDI-Public00845699005802
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60350038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UDI (B)(4), CONTROLLER, SN (B)(6).
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexMale